MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035478300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil (subject device) was found to be broken/fractured, stretched, and noted damage to the main coil suture.However, the main coil distal tip was intact.The coil delivery wire was damaged and broken/fractured.A functional inspection could not be performed due to the condition of the returned device.The reported main coil stretch (subject device) was confirmed based on device inspection.The reported detachment failure could not be replicated but the analysis results are consistent with the reported event.The device (subject device) failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that after multiple detachment attempts the subject coil did not detach.After removal from the microcatheter, the main coil (subject device) was reported to have stretched.The procedure was successfully completed with other stryker coils.The subject device was returned for analysis, and the delivery wire was noted to be extensively damaged.It is likely that this damage contributed to the reported detachment failure.The main coil (subject device) was also noted to be extensively damaged.The subject device was confirmed to be in good condition prior to use, and the anatomy was not considered tortuous.Based on a review of all available information it is probable that procedural factors caused the as reported 'main coil stretched and 'main coil failed/unable to detach' and as analyzed codes 'coil delivery wire damaged', 'coil delivery wire broken/fractured during use', 'main coil stretched', 'main coil broken/fractured during use' and 'main coil suture damage'.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The coil (subject device) was returned for analysis, and it was revealed that the main coil (subject device) and coil delivery wire (subject device) were broken/fractured during use.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 SOFT 8MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23330729
Report Number3008881809-2025-00568
Device Sequence Number18626370
Product Code HCG
UDI-Device Identifier04546540676603
UDI-Public(01)04546540676603(17)291119(10)25241237
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035478300
Device Lot Number25241237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE POWER SUPPLY (STRYKER); SL-10 MICROCATHETER (STRYKER)
Patient Age78 YR
Patient SexMale
Patient RaceAsian